User menu

Groundstates for the nonlinear Schrodinger equation with potential vanishing at infinity

Bibliographic reference Bonheure, Denis ; Van Schaftingen, Jean. Groundstates for the nonlinear Schrodinger equation with potential vanishing at infinity. In: Annali di Matematica Pura ed Applicata, Vol. 189, no. 2, p. 273-301 (2010)
Permanent URL http://hdl.handle.net/2078.1/34078
  1. Adams D.: A trace inequality for generalized potentials. Stud. Math. 48, 99–105 (1973)
  2. Ambrosetti A., Felli V., Malchiodi A.: Ground states of nonlinear Schrödinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7(1), 117–144 (2005)
  3. Ambrosetti A., Malchiodi A., Ruiz D.: Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity. J. Anal. Math. 98, 317–348 (2006)
  4. Aubin Thierry, Li Yan Yan, On the best Sobolev inequality, 10.1016/s0021-7824(99)00012-4
  5. Bonheure Denis, Van Schaftingen Jean, Bound state solutions for a class of nonlinear Schrödinger equations, 10.4171/rmi/537
  6. Brezis H., Kato T. L.: Remarks on the Schrödinger operator with singular complex potentials. J. Math. Pures Appl. 58(2), 137–151 (1979)
  7. del Pino M., Felmer P.: Local mountain passes for semilinear elliptic problems in unbounded domains. Calc. Var. Partial Differ. Equ. 4, 121–137 (1996)
  8. del Pino N., Felmer P.: Semi-classical states of nonlinear Schrödinger equations: a variational reduction method. Math. Ann. 324(1), 1–32 (2002)
  9. Floer A., Weinstein A.: Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential. J. Funct. Anal. 69(3), 397–408 (1986)
  10. Mattila P.: Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability. Cambridge Studies in Advanced Mathematics, vol. 44 . Cambridge University Press, Cambridge (1995)
  11. Maz’ja, V.G.: Sobolev Spaces. Springer Series in Soviet Mathematics, Springer, Berlin, Translated from the Russian by Shaposhnikova, T. O. (1985)
  12. Ni W.-M.: Diffusion, cross-diffusion, and their spike-layer steady states. Notices Am. Math. Soc. 45(1), 9–18 (1998)
  13. Nirenberg L.: On elliptic partial differential equations. Ann. Scuola Norm. Sup. Pisa 13(3), 115–162 (1959)
  14. Opic, B., Kufner, A.: Hardy-type Inequalities, Pitman Research Notes in Mathematics Series, 219. Longman Scientific & Technical, Harlow (1990)
  15. Peetre Jaak, Espaces d'interpolation et théorème de Soboleff, 10.5802/aif.232
  16. Rabinowitz P.H.: On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys. 43(2), 270–291 (1992)
  17. Schneider M.: Compact embeddings and indefinite semilinear elliptic problems. Nonlinear Anal. Ser A Theory Methods 51(2), 283–303 (2002)
  18. Sirakov B.: Existence and multiplicity of solutions of semi-linear elliptic equations in $${{\mathbb R}^N}$$ . Calc. Var. PDE 11, 119–142 (2000)
  19. Trudinger N.S.: Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. Ann. Scuola Norm. Sup. Pisa 22(3), 265–274 (1968)
  20. Visciglia N.: A note about the generalized Hardy–Sobolev inequality with potential in L p,d (R n ). Calc. Var. Partial Differ. Equ. 24(2), 167–184 (2005)
  21. Ziemer W.: Weakly Differentiable Functions. Sobolev Spaces and Functions of Bounded Variation, Graduate Texts in Mathematics, 120. Springer, New York (1989)